23/11/2020

Noriday

Progesterone only / Mini pill

2/5

About the reviewer

Age
26-30
Time used
3 - 5 years
Had children
No
Height
5'4"/162.5cm
Weight
55kg - 60kg / 8st 9lb - 9st 6lb
Currently using
No I've stopped using it

Experience

I’ve been on this pill for the last 3 years after stopping combined due to headaches. I briefly used cerazette which caused a constant period for 2-3 months so switched to Noriday which made my periods much more regular. However, I still experienced quite heavy periods and spotting for a week leading up to my period which was a pain. I have recently decided to stop taking it as I’ve realised just how much it negatively affected my sex drive and vaginal dryness meant sex had become really painful. This hugely affected my relationship and had a big impact on my self esteem as well as anxiety! I also developed recurring thrush for about 10 months which I believe was caused by vaginal dryness and painful sex. My first period after stopping Noriday was a lot less painful and I also had no spotting beforehand, I wish I had stopped taking it a lot sooner.

Impact whilst taking

Mood
Somewhat negatively
Weight
I don’t know / can’t tell
Periods
Spotting / light bleeding between periods
Sex drive
Loss of sex drive

Side effects whilst taking

Headaches

Migraines

Aura symptoms

Spots or acne

Tender breasts

Thrush

Vaginal dryness

Womb cramps

Vaginal discharge

Impact after using

Mood
I don’t know / can’t tell
Weight
I don’t know / can’t tell
Periods
I don’t know/can’t tell
Sex drive
Increased sex drive

Headaches

Migraines

Spots or acne

Tender breasts

Womb cramps

Experience after taking

I have only been off Noriday for a month or so, but my first period was a lot less painful and I experienced significantly less spotting in the week before my period. I did experience increased headaches after I’d stopped taking it but that settled down after about a week.

Had a similar experience?

Leave a short review and help other women find the right method for them

Want advice?

Speak to one of our doctors about your concerns